VOL. 37 · NO. 1 | 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 37 (1), (2007)
No abstract available
Articles
Mart Abel, Mati Abel
Rocky Mountain J. Math. 37 (1), 1-16, (2007) DOI: 10.1216/rmjm/1181069316
KEYWORDS: Topological algebras, Gelfand-Mazur algebras, exponentially galbed algebras, simplicial topological algebras, $Q$-algebras, pairs of topological algebras, completion of topological algebras, 46H05, 46H20
No abstract available
M. Abel, A. El Kinani, M. Oudadess
Rocky Mountain J. Math. 37 (1), 17-23, (2007) DOI: 10.1216/rmjm/1181069317
KEYWORDS: locally pseudoconvex algebra, locally $m$-pseudoconvex algebra, locally uniformly A -pseudoconvex algebra, $Q$-algebra, advertibly complete algebra, bornology, von Neumann bornology, bounded structure, boundedness, 46H05, 46H20
No abstract available
Richard C. Bradley
Rocky Mountain J. Math. 37 (1), 25-44, (2007) DOI: 10.1216/rmjm/1181069318
KEYWORDS: Strictly stationary, triple-wise independent, central limit theorem, 60G10, 60F05
No abstract available
Ron Brown, Jonathan L. Merzel
Rocky Mountain J. Math. 37 (1), 45-65, (2007) DOI: 10.1216/rmjm/1181069319
KEYWORDS: Ducci sequence, four-number game, length, 11B83, 11B37
No abstract available
Guolan Cai, Zengji Du, Weigao Ge
Rocky Mountain J. Math. 37 (1), 67-77, (2007) DOI: 10.1216/rmjm/1181069320
KEYWORDS: Impulsive differential equation, Periodic boundary value problem, coincidence degree method, resonance case
No abstract available
M. De la Sen
Rocky Mountain J. Math. 37 (1), 79-129, (2007) DOI: 10.1216/rmjm/1181069321
KEYWORDS: ‎compact‎ ‎operators, time-delay dynamic systems, stability, time-varying dynamic systems, 34A36, 93C23, 34A45, 93D05, 93D20, 93B42
No abstract available
Andrej Dujella, Florian Luca
Rocky Mountain J. Math. 37 (1), 131-157, (2007) DOI: 10.1216/rmjm/1181069322
KEYWORDS: Diophantine m -tuples, polynomials, 11C08, 11D41
No abstract available
Uri Elias, Harry Gingold
Rocky Mountain J. Math. 37 (1), 159-184, (2007) DOI: 10.1216/rmjm/1181069323
KEYWORDS: Jacobi polynomials, Special functions, hypergeometric equation, asymptotic approximations, 33C45, 34E10
No abstract available
Isidore Fleischer
Rocky Mountain J. Math. 37 (1), 185-188, (2007) DOI: 10.1216/rmjm/1181069324
KEYWORDS: 26B20, 26A39, 28A75
No abstract available
Peter A. Hästö
Rocky Mountain J. Math. 37 (1), 189-202, (2007) DOI: 10.1216/rmjm/1181069325
KEYWORDS: Metric inequalities, generalized hyperbolic metrics, 51M16
No abstract available
William J. Heinzer, Lawrence S. Levy
Rocky Mountain J. Math. 37 (1), 203-214, (2007) DOI: 10.1216/rmjm/1181069326
KEYWORDS: Singular maximal ideals, commutative Noetherian rings, efg relations, Dedekind-like rings, 13B21, 13C05, 13E05
No abstract available
Johnny Henderson, Haiyan Wang
Rocky Mountain J. Math. 37 (1), 215-228, (2007) DOI: 10.1216/rmjm/1181069327
No abstract available
L'. Holá, R.A. McCoy
Rocky Mountain J. Math. 37 (1), 229-246, (2007) DOI: 10.1216/rmjm/1181069328
KEYWORDS: minimal usco map, locally bounded densely continuous form, Locally Compact, locally convex linear topological space, Density, weight, netweight, cellularity, 54C35‎, ‎54C60‎
No abstract available
Yasuhiko Kamiyama
Rocky Mountain J. Math. 37 (1), 247-257, (2007) DOI: 10.1216/rmjm/1181069329
KEYWORDS: Real rational function, full map, 55P35, 58D15
No abstract available
Mi-Hwa Ko, Dae-Hee Ryu, Tae-Sung Kim, Yong-Gab Choi
Rocky Mountain J. Math. 37 (1), 259-268, (2007) DOI: 10.1216/rmjm/1181069330
KEYWORDS: central limit theorem, linear process, linearly negative quadrant dependent, uniformly integrable, triangular array, 60F05, 60G10
No abstract available
Douglas S. Kurtz
Rocky Mountain J. Math. 37 (1), 269-283, (2007) DOI: 10.1216/rmjm/1181069331
KEYWORDS: mixed-norm space, weight, maximal function, 42B25, 42E30, 42B20
No abstract available
John A. Lewallen
Rocky Mountain J. Math. 37 (1), 285-289, (2007) DOI: 10.1216/rmjm/1181069332
No abstract available
Anna Maria Micheletti, Angela Pistoia, Daniela Visetti
Rocky Mountain J. Math. 37 (1), 291-325, (2007) DOI: 10.1216/rmjm/1181069333
KEYWORDS: Critical exponent, Uniqueness result, 35J20, 35J60
No abstract available
Jim Wiseman
Rocky Mountain J. Math. 37 (1), 327-342, (2007) DOI: 10.1216/rmjm/1181069334
KEYWORDS: Conley index, symbolic dynamics, renewal system, 37B30, 37B10, 54H20‎
No abstract available
Janine Wittwer
Rocky Mountain J. Math. 37 (1), 343-358, (2007) DOI: 10.1216/rmjm/1181069335
KEYWORDS: 42A50
No abstract available
Back to Top